BibTeX record journals/ipl/BackerK10

download as .bib file

@article{DBLP:journals/ipl/BackerK10,
  author    = {Jonathan Backer and
               J. Mark Keil},
  title     = {Constant factor approximation algorithms for the densest k-subgraph
               problem on proper interval graphs and bipartite permutation graphs},
  journal   = {Inf. Process. Lett.},
  volume    = {110},
  number    = {16},
  pages     = {635--638},
  year      = {2010},
  url       = {https://doi.org/10.1016/j.ipl.2010.05.011},
  doi       = {10.1016/j.ipl.2010.05.011},
  timestamp = {Fri, 26 May 2017 22:54:42 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ipl/BackerK10},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier